Generalization of some inequalities for the (q1, . . . , qs)-gamma function

Armend Shaban Shabani, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


Recently were established q-analogues of some inequalities involving the gamma functions. In this paper are presented the (q1, . . . , qs)-analogues of those inequalities.
Original languageEnglish
Pages (from-to)119-130
Number of pages12
JournalLe Matematiche
Issue number2
StatePublished - 2012


Dive into the research topics of 'Generalization of some inequalities for the (q1, . . . , qs)-gamma function'. Together they form a unique fingerprint.

Cite this